On some optimizations of trigonometric interpolation using Fourier discrete coefficients

Authors

  • Arnak Poghosyan Institute of Mathematics, National Academy of Sciences of Armenia Bagramian ave. 24b, 0019 Yerevan, Armenia

Abstract

We investigate convergence of the rational-trigonometric-polynomial interpolations which perform convergence acceleration of the classical trigonometric interpolation by sequential application of polynomial and rational corrections. Rational corrections contain unknown parameters which determination outlines the behavior of the interpolations in different frameworks. We consider approach for determination of the unknown parameters by minimization of the constants of the asymptotic errors. We perform theoretical and numerical analysis of such optimal interpolations.

Downloads

Published

2013-03-17

How to Cite

Poghosyan, A. (2013). On some optimizations of trigonometric interpolation using Fourier discrete coefficients. Armenian Journal of Mathematics, 4(2), 80-97. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/86

Issue

Section

Articles